MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HIV AG/AB COMBO; HIV P24 ANTIGEN AND HIV-1/HIV-2 ANTIBODIES

ABBOTT GMBH ARCHITECT HIV AG/AB COMBO; HIV P24 ANTIGEN AND HIV-1/HIV-2 ANTIBODIES
Model Number 2P36-35
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no additional patient information provided by the customer.
 
Event or Problem Description
The customer reported false reactive architect (b)(6) ag/ab combo assay results for a (b)(6) year old male, who is currently taking the medication truvada.The patient does not describe any risk factors and tested negative for (b)(6) in (b)(6) 2019.The customer provided that on (b)(6) 2020 results for this patient were reactive with architect and via an alternate method.On (b)(6) 2020 sid (b)(6): initial = 38.30 s/co, repeats 58.45, 60.40 s/co.On (b)(6) 2020 the sample was tested on another method, geenius: initial testing result was (b)(6) indeterminate and (b)(6) nonreactive (gp41 present only).Repeat testing results were (b)(6) reactive and (b)(6) nonreactive (gp41 & gp160 present).On (b)(6) 2020 sid (b)(6) results = 0.22, 0.25, & 0.21 s/co.On (b)(6) 2020 (b)(6) initial = 0.22 s/co, repeats = 0.25, 0.21 s/co and sid (b)(6) initial = 54.68, repeat = 52.46 s/co.Architect (b)(6) ag/ab combo assay interpretation range: <1.00 s/co = nonreactive; => 1.00 s/co = reactive.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
After further evaluation, the initial emdr was created and submitted in error.Suspect medical device 02p36-35 architect hiv ag/ab combo is not a screening assay in the united states and therefore not reportable.No impact to patient management was reported.Based upon this review, this complaint is no longer a reportable event and no further follow up will be provided.

Brand Name
ARCHITECT HIV AG/AB COMBO
Common Device Name
HIV P24 ANTIGEN AND HIV-1/HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10446359
Report Number3002809144-2020-00837
Device Sequence Number3203108
Product Code MZF
UDI-Device Identifier00380740003906
UDI-Public00380740003906
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2020
Device Model Number2P36-35
Device Catalogue Number02P36-35
Device Lot Number12665BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LN 03M74-02, SN (B)(4); LN 03M74-02, SN (B)(4)
Patient Age32 YR